Thread: test info
07-12-2004, 04:39 PM #1
so i was at the doctors today and was just doing some routine work on my heart and kidneys and all that stuff and the doctor i had today has worked with all sorts of nba and nfl guys, so we got to talkin and he straight out asked me what i was taking so i told him (prop 100 mgs eod, eq 400 a week and fina 2 cc's eod) and he started asking me a bunch of questions and then he said he had some info for me, so he started explaining to me about how test works and how your body goes about producing it and he told me that after about 4 weeks (on avg.) your body starts to become dependent on foriegn testosterone and he said while running testosterone to stop for a week every 4 weeks to let my body start to procuse its own testosterone again, he said continue with everything else just stop the testosterone for a week and then start again like you never stopped, he also said that by doing this my "post cycle therapy " will be much better as my levels will come back much easier and he also told me about how important it is to take clomid during this pct. So i just thought i would share this with you guys i hope it has been beneficial to all of you and if you like the sounds of it try it best of luck to everyone with whatever it is they are doing.
07-12-2004, 05:01 PM #2
glad your doc is helpful and yea pct helps and clomid is needed
so if you were doing eq/test for 12 wks
1-4 test whatever mg / wk
Then stop for a week
then carry on for another four etc?
Wouldnt that be playing with levels too much?
07-12-2004, 05:04 PM #3
i dont see how a 1 week break from test will get your natural production going again, but then again i am no doctor, he obviously knows something if he is aware of clomid, i think that would make your levels unstable, jmo
07-12-2004, 05:13 PM #4Associate Member
- Join Date
- Nov 2003
Did he ever said anythink about side effects ???
07-12-2004, 07:06 PM #5Originally Posted by dirtdawg
07-12-2004, 07:10 PM #6
...that might work in theory.....but with all the different esters, and the amount of time they stay active, i highly doubt that would actually work
07-13-2004, 02:45 AM #7
That seams in my opinion that would cause more harm then good- Giving it to your body for 4 weeks then taking it away for 1 week and then back at it 4 more weeks. To jumpy for me!! The body isnt ment to be played with.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)